# SDR UPS98827050

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 CABIN STA 683, X=0 ABOVE C/W BOX VERT STIFFENER CRACKED.  MAT ID IAW DOUGLAS DWG-5773275 -1002024-0 PO NR 185371, HEAT TREATED ANGLE FROM 2024-0 .100 TO 2024-T4 .100 IAW TPS -1003.  REV AS FABBED ANGLE IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED ANGLE IAW DC8 SRM 51-1-20D.
